# SDR WVB2004F00000

- Difficulty date: March 25, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc TIO540J2BD
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20010A
- Part serial: B96N24809
- Condition: Ruptured
- Location: Lt Engine
- Part time: 707 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ON 24 MAR 04, AC DEPARTED, AT APPROX 50 MILES FROM DEPARTURE, PILOT NOTICED A LOSS OF MANIFOLD PRESSURE AND A LOSS OF OIL PRESSURE ON THE LT ENGINE, FEATHERED THE LT PROPELLER, SHUT DOWN THE LT ENGINE AND RETURNED TO DEPARTURE.  A MAINTENANCE INSPECTION REVEALED THAT THE LT OIL COOLER HAD RUPTURED, LEAKING OIL FREELY.  MAINT HAS ELECTED TO REPLACE THIS ENGINE.
